# SDR SWAA2014022725605

- Difficulty date: February 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- Aircraft time: 69,751 hours, 59,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR UPPER HINGE CUTOUT SKIN CRACKED AT BS 947.5, STRINGER 11R.  REPAIRED SKIN IAW SRM.
